# SDR ASOA2015051312800

- Difficulty date: April 24, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 29,922 hours, 26,409 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Damaged
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AREAS DAMAGED ON PAX DOOR SILL RETAINER BTM UNDER FOLDING STEP .75 L X .125 W X .063 DEEP.  REMOVED PAX DOOR SEAL RETAINER IAW SRM 1-42-06.  REPLACED PAX DOOR SEAL RETAINER IAW SRM 51-42-13 AND REO 601R-52-16-915.  C/W ECTC REO 601R-52-11-915 IAW REO 601R-52-11-915.  REMOVED SEAL, COMMON TO STATIC RETAINER BEING REPLACED IAW AMM 52-11-10-000-803.  REINSTALLED SAME SEAL INTO SEAL RETAINER IAW AMM 52-11-10-400-803.
